# SDR NACA2021121800001

- Difficulty date: December 18, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 82,942 hours, 13,855 cycles
- Engine: Ge CF680C2B6
- Engine time: 2,339 hours, 544 cycles
- System (JASC): 8000 · Engine Starting System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG VALVE ILLUMINATING WHEN GND SELECTED FOR START FOR ABOUT 45 SECONDS. L ENGINE STARTED NORMALLY AFTER LIGHT WENT OUT AND ENG ROTATION STARTED. CLEANED L ENG START VALVE AND DRY MOTOR L ENG TWICE PER AMM 71-00-00 OPS CHECK GOOD AC OK FOR SERVICE AC REMAINS ETOPS 180.
